# SDR SWIA2024012200019

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000416
- Aircraft time: 24,882 hours, 14,197 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Condition: Sparks
- Location: Ground Power
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP TRIED TO PLUG IN AC POWER AND WE SAW A A FLASH OF LIGHT AND ELECTRICAL SMOKE FILLING THE AIR. WE ALSO HEARD A LOUD SOUND FROM THE PANEL. (FLIGHT 4655 FILED CLOSED)EXTERNAL AC POWER SYSTEM DEFERRAL PREVIOUSLY COMPLIED WITH, PLEASE SEE EAML 1281939 AND 1282093 FOR DEFERRAL AND WORK PERFORMED. NO NEW DAMAGE NOTED TO AIRCRAFT FUSELAGE, AC POWER RECEPTACLE AREA.
